# SDR FDEA202309141597

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 94,115 hours, 36,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC2369506
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DVI INSPECTION OF L/E SKIN REPAIR ON #3 SLAT ON HECO CARD 9019, FOUND 2 BLIND FASTENERS THAT WERE   LOOSE AND LOCKING PINS WERE NOT FLUSH WITH THE FASTENER HEAD. REMOVED AND REPLACED 2 EACH FASTENERS PER FEDEX EA# F-2780-T0350154 A P3  TITLE:  FLIGHT CONTROL - L/E   SLATS - LH WING, #3 SLAT, LEADING EDGE SKIN, CORROSION, RSC SRM REPAIR TRACKING.
